# SDR ASAA2018070225246

- Difficulty date: June 28, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 20,924 hours, 6,838 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135822
- Part serial: 414XR7
- Condition: Malfunctioned
- Location: Weather Radar
- Part time: 13,497 hours, 4,495 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

"WXR FAIL" ENROUTE MCI. ABOUT 2 HOURS INTO FLIGHT WX RADAR FAILED AND STARTED VIBRATING LOUDLY. ATTEMPTED TEST AND BECAME WORSE. DIDN'T DARE USE IT AFTER THAT. GROUNDED - YES. NOTED GRINDING WHILE TESTING. REMOVED AND REPLACED WEATHER RADAR DRIVE UNIT REFERENCE AMM 34-43-11-000/400-802. OP CK GOOD REF AMM 34-43-00-710-802-001.
